| Model Number |
BUTTON PROCESSOR 3 CONTROL UNIT [ME1550] |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The device was received at hq.During a normal service repair, a leaking rondo 3 battery was discovered.According to the rrf, the audio processor was damaged.
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Additional Manufacturer Narrative
Conclusion: according the information received, the recipient reported a damaged rondo 3 audio processor.During the repair process a leaking battery was detected.The electrolyte oxidized a few parts and led to a failed measurement.It can be assumed that the damage to the rechargeable battery inside is caused due to mechanical stress.Additionally, to date there has been no report of patient injury from contact with leaking electrolyte.This is a final report.
Event or Problem Description
The device was received at hq.During a normal service repair, a leaking rondo 3 battery was discovered.The device was sent in due to damages of the audio processor.